IDEAS home Printed from
   My bibliography  Save this article

Wilcoxon-signed rank test for associated sequences


  • Dewan, Isha
  • Rao, B.L.S. Prakasa


Let X1,...,Xn be stationary associated random variables with one dimensional marginal distribution function F. We study the properties of the classical sign statistic and the Wilcoxon-signed rank statistic for testing for shift in location in the above set up. In the process, we extend the Newman's inequality to functions of bounded variation which are mixtures of absolutely continuous component and discrete component only.

Suggested Citation

  • Dewan, Isha & Rao, B.L.S. Prakasa, 2005. "Wilcoxon-signed rank test for associated sequences," Statistics & Probability Letters, Elsevier, vol. 71(2), pages 131-142, February.
  • Handle: RePEc:eee:stapro:v:71:y:2005:i:2:p:131-142

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Bagai, Isha & Prakasa Rao, B. L. S., 1991. "Estimation of the survival function for stationary associated processes," Statistics & Probability Letters, Elsevier, vol. 12(5), pages 385-391, November.
    2. Cuadras, C. M., 2002. "On the Covariance between Functions," Journal of Multivariate Analysis, Elsevier, vol. 81(1), pages 19-27, April.
    3. Peligard, Magda & Suresh, Ram, 1995. "Estimation of variance of partial sums of an associated sequence of random variables," Stochastic Processes and their Applications, Elsevier, vol. 56(2), pages 307-319, April.
    4. Dewan, Isha & Prakasa Rao, B. L. S., 2002. "Central limit theorem for U-statistics of associated random variables," Statistics & Probability Letters, Elsevier, vol. 57(1), pages 9-15, March.
    5. Isha Dewan & B. Rao, 2003. "Mann-Whitney test for associated sequences," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 55(1), pages 111-119, March.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Zacharias Psaradakis, 2010. "On inference based on the one-sample sign statistic for long-range dependent data," Computational Statistics, Springer, vol. 25(2), pages 329-340, June.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:71:y:2005:i:2:p:131-142. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.